No Cover Image

Journal article 698 views

Transient Distribution of the Length ofGI/G/NQueueing Systems

Zhenting Hou, Chenggui Yuan Orcid Logo, Jiezhong Zou, Zaiming Liu, Jiaowan Luo, Guoxin Liu, Peng Shi

Stochastic Analysis and Applications, Volume: 21, Issue: 3, Pages: 567 - 592

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1081/SAP-120020427

Published in: Stochastic Analysis and Applications
Published: 2003
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 3
Start Page: 567
End Page: 592